Skip to Content

Can used Methylprednisolone for ear ache?

Question is Closed
Report Favorite

Answers (1)

28 Feb 2012

No, you should not use methylprednisone for ear ache. First see your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is it OK to drink coffee when taking Methylprednisolone?

I am taking this drug because of ear aches related to sinus problems. I am taking it along with nose spray and another drug, Cefpodoxime. thanks, ...

1 answer 3 Jul 2010

Zithromax - I took my last dose of the prescribed 5 dose pack yesterday. When first prescribed, my?

... ear had started aching. The pain went away a day after taking the first dose (2 tablets). Since taking the last dose yesterday, I woke this ...

4 answers 11 May 2012

Has anyone developed chronic ear pain similar to an ear ache while taking Topamax?

Dec. 1st 2013 I went to the Dr ,because I had an ear infection I was given 7 days of amoxicillin, three weeks later I was still no better. I Returned ...

1 answer 23 Jan 2014

What to do for ear ache?

1 answer 15 Jun 2014

Could I be HIV positive?

I got tested at my two week mark for HIV and it came back negative. Ive had no symptoms of HIV but a few days ago i started getting an ear ache in my ...

1 answer 28 Jun 2014